# SDR DLM11001846

- Difficulty date: September 23, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N812DE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 22,650 hours, 2,987 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Smoke
- Condition: Detected
- Location: Cabin Seat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SEAT 01H CALL LIGHT AND VIDEO INOP.  PASSENGER REPORTED BRIEF ELEC SMOKE ODOR.  MTC UNABLE TO DUPLICATE OR FIND FAULT WITH SYSTEM OPERATION.
